# SDR FDEA201509212907

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 606 hours, 21,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280096H
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP, INBD EDGE HAS SMALL AREA OF DAMAGE ON UPPER SURFACE.  REPAIRED RT IB AFT FLAP IB EDGE IAW B757 SRM 51-70-04 PARA 6 4.E.
